# SDR SWAA2012122810954

- Difficulty date: December 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 50,377 hours, 29,416 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Web
- Part number: 6545835
- Condition: Punctured
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E DOOR, FWD WEB HAS A 14" PUNCTURE 3" ABOVE FWD DOOR LATCH FITTING.  REPAIRED MAIN E & E DOOR, FWD WEB 3" ABOVE FWD DOOR LATCH FITTING IAW EA 1-753-21320 AND ATS ER  12-03756.
